ON MATRIX SUMMABILITY OF JACOBI SERIES

Authors

  • SHYAM LAL Department of Mathematics & Statistics Harishchandra Post Graduate College VARANASI- 221001 (INDIA)

DOI:

https://doi.org/10.5556/j.tkjm.30.1999.4225

Keywords:

Analytic, univalent, fractional calculus, Jacobi series, Norlund summa­ bility, Matrix summability

Abstract

In this paper a new theorem on Matrix Summability of Jacobi series is established This theorem is a generalization of several known and unknown results.

References

B. K. Beohar and K. G. Sharma, On Norlund summability of Jacobi series, Indian J. Pure Appl. Maths., 11(1980), 1475-1481.

D. Borwein, On product of sequences, Jour. London Math. Soc., 33(1958), 352-357.

R. S. Choudhary, On Norlund summability of Jacobi series, Rend. Ace. Naz. Lincei, Ser., 52(1970), 644-352.

D. P. Gupta, Norlund summability of Jacobi series, D. Sc. Thesis, University of Allahabad, Allahabad (1970).

G. H. Hardy, Divergent series, The University Press, Oxford, (1949)

S. P. Khare and S. K. Tripathi, On (N,p,q) summability of Jacobi series, Indian J. Pure Appl. Math., 19(1980), 353-368.

L. McFadden, Absolute Norlund summability, Duke Math. J., 9(1942), 168-207.

N. E. Norlund, Surune application des Jonctions permutables, Lund. Universitets Arsskrift, 16(1919), 1-10.

N. Obrechkoff, Forrnules asymototiques pour les polynomes des Jacobi et surles series suiv­ant les memes P(!lynornes (Russian), Ann. Univ. Sofia Foe. Phys. Math., 32(1939), 39- 135.

B. N. Pandey, On the study of Jacobe series by $(N,p_n)$-method, Indian J. Pure Appl. Math., 12(1981), 1438-1447.

G. S. Pandey and B. K. Bcohar, On Norlund summability of Jacobi series, Indian J. Pure Appl. Math., 9(1978), 501-509.

Rajcndra Prasad and Ashok Saxena, On the Norlund summability of Fourier-Jacobi series, Indian J._Pure Appl. Math., 10(1979), 1303-1311.

H. H.ao, Uber die Lebesgueschen Konstanten der 和 ehenewick tungennach Jacobischen poly­nomes, J. Reine Angew. Math., 16(1929), 237-254.

B. E. Rhoedas, Analysis 4,(1984), 323-334.

G. Szego, Orthogonal. Polynomials Colloq. Amer. Math. Soc. Publication, New York. (1959).

L. M. Tripathi, V. N. 节 ipathi and S. J. Yadav, On Norlund summability of Jacobi 洹 ies, Proc. Math..Soc., B. H. U., 4(1988), 183-193.

B. Thorpe, Norlund summability of Jacobi series, J. Reine Angew. Math., 276(1975), 137 - 141.

O. Toeplitz, Uberallgemeine lineare Mittelbildungen, P. M. F., 22(1913), 113-119.

A. Zygmund, Trigonometric series, V. Warszawa, (1935), 40-41.

Downloads

Published

1999-09-01

How to Cite

LAL, S. (1999). ON MATRIX SUMMABILITY OF JACOBI SERIES. Tamkang Journal of Mathematics, 30(3), 191-202. https://doi.org/10.5556/j.tkjm.30.1999.4225

Issue

Section

Papers

Most read articles by the same author(s)